# SDR LR7A2015031800532

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 39,899 hours, 16,848 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T30050
- Condition: Cracked
- Location: Bs 155
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, FOUND THE LT FWD FUSELAGE EXTERIOR SKIN HAD CRACKED AT THE BATTERY PANEL CUTOUT ACCESS AT THE REAR UPPER CORNER; FS 155, WL 180, LBL 55.  REPAIRED IAW SMP 583, SRM FIG 51-140-12, NR 2232, PSE 53-30-08,     AD 2012-06-09.
